# SDR SWIA201024935

- Difficulty date: September 23, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 20,992 hours, 18,006 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT ENGINE FORWARD MOUNT PINS NEED REPLACED DUE TO PITTING.  (ENGINE CHANGE)  REPLACED BOTH LEFT ENGINE FORWARD MOUNT PINS PER AMM.
